Fixed point theorems of weakly compatible mappings in b2-metric space satisfying (φ,ψ) contractive conditions

Thokchom Chhatrajit Singh, Yumnam Rohen Singh, K. Anthony Singh

Abstract


Generalising the concept of 2-metric space and b-metric space. Mustafa et. al. (Z. Mustafa. V, Paraneh, J. Razaei and Z. Kadulberg: b2-metric spaces and some fixed point theorems, Fixed Point Theory and Applications 2014, 2014:144) introduced b2-metric space. In this paper, we prove a common fixed point theorem for two pairs of weakly compatible mappings satisfying (φ,ψ) contractive condition in b2-metric space. An example is also given to illustrate our result.

Full Text: PDF

Published: 2020-04-23

How to Cite this Article:

Thokchom Chhatrajit Singh, Yumnam Rohen Singh, K. Anthony Singh, Fixed point theorems of weakly compatible mappings in b2-metric space satisfying (φ,ψ) contractive conditions, J. Math. Comput. Sci., 10 (2020), 1150-1166

Copyright © 2020 Thokchom Chhatrajit Singh, Yumnam Rohen Singh, K. Anthony Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS